# SDR GTIA2025112039187

- Difficulty date: November 20, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N960NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11002
- Aircraft time: 11,309 hours, 4,892 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 55159
- Condition: Inoperative
- Location: Zone 200
- Part time: 11,301 hours, 4,888 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOPERATIVE.  REPLACED FWD MEGAPHONE IAW AMM 25-63-00, OPS CHECKED GOOD.
